The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (620 KB) | Metadata | Table of Contents | ZAA summary
Volume 12, Issue 4, 1993, pp. 655–661
DOI: 10.4171/ZAA/540

Published online: 1993-12-31

Generalized Abel Integral Operators on Spaces with Rooney Weights

F. Penzel[1] and Ilya Spitkovsky[2]

(1) Technische Hochschule Darmstadt, Germany
(2) The College of William and Mary, Williamsburg, USA

We prove a Fredholm criterion for generalized Abel integral equations on the half-line on weighted $L_p$ paces for a class of weight functions introduced by Rooney. We obtain the equivalence of these integral equations to singular integral equations.

Keywords: Abel integral equations, singular integral equations, general weight functions

Penzel F., Spitkovsky Ilya: Generalized Abel Integral Operators on Spaces with Rooney Weights. Z. Anal. Anwend. 12 (1993), 655-661. doi: 10.4171/ZAA/540